# SDR QXEA9700639

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21464
- Condition: Malfunction
- Location: Landing Gear
- Part time: 4,561 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PDX - DEPARTING GATE BRAKES GRABBED SEVERLY SHAKING AIRCRAFT.  RETURNED TO GATE.  REPLACED NR 1 AND NR 2 BRAKES, SERIAL NUMBERS 0220 AND 0686R.  TIME SINCE NEW ON SERIAL NUMBER 0686R IS 690 HOURS AND 959 CYCLES.  OPERATIONAL CHECK GOOD.
